Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2013, Volume 13, Issue 4(2), Pages 28–34 (Mi isu455)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematics

On classes of groupoids of relations with diophantine operations

D. A. Bredikhin

Saratov State Technical University, Russia, 410054, Politechnicheskaya st., 77

Abstract: In the paper the bases of identities of varieties generated by classes of groupoids of the binary relations with diophantine operations are found.

Key words: algebra of relations, diophantine operations, identities, varieties, groupoids.

DOI: https://doi.org/10.18500/1816-9791-2013-13-4-28-34

Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 501.1

Citation: D. A. Bredikhin, “On classes of groupoids of relations with diophantine operations”, Izv. Saratov Univ. Math. Mech. Inform., 13:4(2) (2013), 28–34

Citation in format AMSBIB
\Bibitem{Bre13}
\by D.~A.~Bredikhin
\paper On classes of groupoids of relations with diophantine operations
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2013
\vol 13
\issue 4(2)
\pages 28--34
\mathnet{http://mi.mathnet.ru/isu455}
\crossref{https://doi.org/10.18500/1816-9791-2013-13-4-28-34}


Linking options:
  • http://mi.mathnet.ru/eng/isu455
  • http://mi.mathnet.ru/eng/isu/v13/i7/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Bredikhin, “Identities of groupoids of relations with operation of cylindered intersection”, Russian Math. (Iz. VUZ), 62:8 (2018), 9–16  mathnet  crossref  isi
    2. D. A. Bredikhin, “O bazisakh tozhdestv mnogoobrazii gruppoidov otnoshenii”, Chebyshevskii sb., 19:1 (2018), 26–34  mathnet  crossref  elib
    3. A. V. Litavrin, “Podsistemy i avtomorfizmy nekotorykh konechnykh magm poryadka $k+k^2$”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:4 (2020), 457–467  mathnet  crossref
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:121
    Full text:63
    References:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021